# SDR HEEA967054

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Actuator
- Part number: 5485020
- Condition: Failed
- Location: Prop Sync
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP SYNC INOPERATIVE.
